# SDR SWIA202158609

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 44,256 hours, 28,497 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit Lt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WSHLD CRACKED DURING CRUISE AT FL370 , RAN A QRH CONTINUED TO DFW    (FLIGHT 3223 - FILED CLOSED)       PLEASE REFERENCE AML 648035  PLEASE REFERENCE AML 648036  PLEASE REFERENCE AML 648041 / REMOVED AND REPLACED CAPT WSHLD IN REFERENCE TO AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPERATIONAL CHECK OF HEAT AND LEAK CHECK GOOD AT THIS TIME.
